Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Orlicz-Sobolev capacities and their null sets
 
 
Title: Orlicz-Sobolev capacities and their null sets
Author: Joensuu, Jani
Appeared in: Revista matemática complutense
Paging: Volume 23 (2009) nr. 1 pages 217-232
Year: 2009
Contents:
Publisher: Springer Milan, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands